Piriton Syrup – 150ml

Based on 47 reviews
In stock
-
+
Express 1-2 Days (Royal Mail Tracked 24)
Order in the next 1 day(s) 00 :00 :00 to get it Tuesday, July 23rd * using Express 1-2 Days (Royal Mail Tracked 24)
*95% of orders using express delivery are delivered next day
Olivia Malone - Medical Content Writer
Olivia Malone
Medical Content Writer
21/02/2024
20/02/2026
James O'Loan - CEO & Superintendent Pharmacist
James O'Loan
CEO & Superintendent Pharmacist
21/02/2024

Buy Piriton Syrup

Piriton Syrup is a medicine designed to provide fast relief from the symptoms of hay fever, skin allergies, food allergies, insect bites and many more.

 

How Piriton Syrup works

Piriton Syrup contains the active ingredient chlorphenamine maleate, which is an antihistamine. Antihistamines work by blocking the substance known as histamine in your body, something your body creates when it detects something you are allergic to.

 

Directions

Always take piriton syrup exactly as described in the patient information leaflet or as your doctor / Chemist4U pharmacist has told you. 

 

Children aged 1-2 years old: 2.5ml twice daily. The maximum daily dose is 5ml.

Children aged 2-6 years old: 2.5ml every 4-6 hours. The maximum daily dose is 15ml.

Children aged 6-12 years old: 5ml every 4-6 hours. The maximum daily dose is 30ml.

Children over 12 years old and adults: 10ml every 4-6 hours. The maximum daily dose is 60ml.

Adults over 65: 10ml every 4-6 hours. The maximum daily dose is 30ml.

 

Do not use this product for more than 14 days without talking to a doctor.

 

Side effects

Like all medicines, Piriton Syrup may cause side effects in some people, but these won’t affect everybody. Common side effects include: 

 

  • Drowsiness and sedation 
  • Difficulty concentrating, poor coordination, dizziness
  • Headaches 
  • Blurred vision
  • Feeling sick and vomiting
  • Dry mouth 
  • Fatigue

 

For more information on potential side effects, refer to the patient information leaflet. If you experience any side effects, including any not included in the patient information leaflet, you can report them using the MHRA Yellow Card Scheme.

 

Serious side effects

Seek emergency medical attention if you notice any signs of a severe allergic reaction, symptoms of which include swelling of the face and throat, skin rash, breathing difficulties and/or loss of consciousness. 

 

Warnings

Piriton may be unsuitable for certain people. Do not use this product if you are allergic to any of the ingredients.

Talk to your doctor or Chemist4U pharmacist before taking this medicine if: 

 

  • You have very high blood pressure 
  • You have heart disease 
  • You have epilepsy 
  • You have glaucoma 
  • You have an enlarged prostate
  • You have liver disease 
  • You have kidney disease
  • You have bronchitis 
  • You have asthma 
  • You have bronchiectasis 
  • You have been told you have an intolerance to certain sugars



Using/taking other medicines

Talk to your GP or pharmacist if you are taking or have recently taken any other medications including medications obtained without a prescription.

Do not take Piriton Syrup if you have taken monoamine oxidase inhibitors (MAOIs) prescribed for depression in the last 2 weeks. 

Do not take this product if you are taking any other medicines containing antihistamines, including products for the relief of coughs and colds.

Talk to your doctor if you are taking medication such as phenytoin for epilepsy or medication for anxiety or to help you sleep.

 

Age restrictions 

Do not give Piriton Syrup to children under 12 months old.

 

Pregnancy and breastfeeding

If you are pregnant or breastfeeding, think you may be pregnant or are planning to have a baby, you must ask your doctor or Chemist4U pharmacist for advice before taking any new medicine. 

 

 

Driving and operating machinery 

This product may cause drowsiness or tiredness. It may alter your ability to drive or operate machinery. Do not drive until you feel safe to do so.



Storage information

Store below 25°C in a cool, dry place out of sight and reach of children. Do not use after the expiry date, referring to the last day of the month stated on the packaging. 



Important information

This product is a medicine; make sure to speak to your doctor or Chemist4U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or Chemist4U pharmacist before taking this product. If you suffer from any allergies, ask your doctor or Chemist4U pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

 

Piriton Syrup – 150ml Reviews

By Carol,
June 18, 2024
Excellent product for itchy skin and hay fever symptoms
By Sharon Essex,
June 18, 2024
Works fantastic to help our little one with their allergies
By Karen Gordon,
May 28, 2024
Brilliant stuff
By Kev Rollins,
May 07, 2024
Excellent
By Carol,
April 23, 2024
I use this as a help towards being itchy from my allergies even though it’s for children I was advised to use it from medical professionals to be able to’top’ when things get worse

Advice & Guides

Your guide to nasal sprays for hay fever

With hay fever season in full swing, you may be looking for a new treatment to relieve your symptoms. Nasal sprays are a popular and effective way of treating nasal congestion caused by hay fever and other common allergies. In fact, most nasal sprays usually work faster than typical hay...
Read More

What is anosmia?

Does something smell funny in here? Well, how would you know? You have anosmia!

If you’re suffering from a loss of taste or smell then you may be experiencing anosmia, but why does it happen and what can you do about it?

Keep reading to find out.

Read More

Hay Fever Statistics UK

According to data, 20% of UK people suffer from hay fever over the months May-September. Chemist 4 U’s research reveals data surrounding hay fever statistics UK and pollen allergy facts.

Read More

Everything you need to know about drowsy and non-drowsy antihistamines

When you are suffering from an allergic reaction or hay fever you will be looking for a fast, effective treatment that will stop the symptoms as soon as possible. There are a lot of treatments available, in particular, antihistamines, which stop the body producing the symptoms associated with an allergic reaction. However, when it comes to choosing the right treatment for you there are a number of different things that you need to consider.

Read More

Do I have hay fever or a cold?

It’s the middle of summer and you’re sniffing and sneezing and, frankly, feeling a bit gross.

But what’s going on here? Have you picked up an uncomfortable Summer cold, or are you suffering with hay fever?

There are a couple of ways to figure out what’s giving you the sneezes and the coughs, so let’s take a look at each condition and how you can tell them apart.

Read More

Which hay fever treatment is right for me?

There are so many different kinds of hay fever treatments out there that it can be difficult to know where to start, so today we’re going to break it all down so you can decide exactly which product is the best choice for you.

Read More

Can I take two kinds of hay fever medication at once?

Some hay fever sufferers may even find that when they do find a hay fever medication that works, it doesn’t completely get rid of all of their annoying hay fever symptoms.

If you’ve ever found yourself in this situation, you may start to wonder if one kind of hay fever medication is enough, and whether it would be safe to take more than one at the same time.

Read More

What is in Piriton?

If you’re a hay fever sufferer, you’ve probably heard of Piriton or have seen it amongst the shelves of hay fever remedies when you’ve been searching for a solution to your allergy.

But what makes Piriton tick? We’re about to take a deep dive into exactly what makes Piriton an effective hay fever remedy, what active ingredients it uses, and when Piriton could be right for you.

Read More
© 2024 Chemist4U. Innox Trading Ltd, 35-37 Greenhey Place, Skelmersdale, Lancashire, WN8 9SA, GB. All rights reserved. Registered and regulated UK pharmacy with the GPhC (registered premises 9011784). Registered in England No. 07262043 | VAT Registration No. GB140138454